The Open UniversitySkip to content
 

On a problem of Gabriel and Ulmer

Jurjens, Jan (2001). On a problem of Gabriel and Ulmer. Journal of Pure and Applied Algebra, 158(2/3) pp. 183–196.

Full text available as:
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (279Kb)
DOI (Digital Object Identifier) Link: http://doi.org/10.1016/S0022-4049(00)00043-8
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0022-4049
Extra Information: Published version available from http://www.elsevier.com/
Academic Unit/Department: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Computing and Communications
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 9554
Depositing User: Jan Jurjens
Date Deposited: 01 Oct 2007
Last Modified: 05 Aug 2016 14:52
URI: http://oro.open.ac.uk/id/eprint/9554
Share this page:

Altmetrics

Scopus Citations

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk